Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Got loose watery bowel movements after taking Nufarin plus, low appetitie, light headedness. Any ideas?

My husband has had loose watery bowel movement for the last week. It seems to have commenced at the same time as he began taking Nurafin plus for some bad back pain . It is mostly in the morning and he occasionally still as normal bowel movements as well.He has stopped taking the Nurafin but He has lost his appetite a bit and also has begun to feel light headed ... Any ideas ?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
The drug is a good pain reliever and is not a cause for loose motions.
It contains an opioid which can rather cause constipation.
There may be some other cause of loose motions like some gut infections.
He should ensure hydration by taking copious amounts of liquids like juice, soups etc to match the losses.
If the problem persists more than a week he should visit a clinician and get prescribed appropriate antibiotics according to local pattern of flora.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor